| Model Number |
BEA28-100/I16-40 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
| Date of Event |
12/02/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft and an afx vela suprarenal.Approximately three and a half (3.5) years post initial procedure routine follow up identified aneurysm enlargement from 5.2cm to 5.8cm and a possible pin hole type 3b endoleak near the bifurcation.Reintervention was completed with implant of an afx vela infrarenal.The patient was reported to be stable and doing well.
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.A clinical evaluation of the adverse event/incident could not be completed.No medical records or medical imaging relevant to the adverse event/incident was received by endologix.Due to the absence of relevant medical records and reported medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status was reported as being stable and doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: h6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.